MathSciNet Relay Station
MathSciNet bibliographic data
MR240106 (39 #1460) 14.50
Kolchin, E. R. Algebraic groups and algebraic dependence. Amer. J. Math. 90 1968 1151–1164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement